# SDR 98ZZZM30

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3141
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Misdrilled
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT CARGO BAY EXTRA HOLES DRILLED NEAR NUT PLATES TOP INTERCOSTAL (P/N HC536H0555-00) BETWEEN FRAME 24 AND 25 TIE DOWN RINGS.  REMOVED AND REPLACED INTERCOSTAL.  (M)
